It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Gabapentin big problem



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 09-15-2017, 08:51 PM   #1
    Teresa505
    Newbie
    (female)
     
    Join Date: May 2013
    Posts: 5
    Teresa505 HB User
    Gabapentin big problem

    I just started taking gabapentin today for my anxiety. I was taking klonopin, I had to stop taking it because it was making me to drowsy and ill. gabapentin made my anxiety a lot worse! I took it for about 2 years with no side effects. I stopped taking it about a year ago. Why would it effect me differently now?

     
    Sponsors Lightbulb
       
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:44 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!